MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jinf.2005.06.001

Медицинская библиотека · The Journal of infection · 2005

Severe acute hepatitis due to retroviral rebound syndrome after discontinuation of highly active antiretroviral therapy.

Zavascki Alexandre Prehn

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of a 36-year-old female patient who presented a mononucleosis-like syndrome with severe acute hepatitis after discontinuation of antiretroviral therapy. Retroviral rebound syndrome is a relatively novel syndrome possible to occur after the discontinuation of antiretroviral therapy. This is the first case reported in the literature of severe acute hepatitis associated with this syndrome.

Для цитирования: Zavascki Alexandre Prehn. Severe acute hepatitis due to retroviral rebound syndrome after discontinuation of highly active antiretroviral therapy.. The Journal of infection. 2005. DOI: 10.1016/j.jinf.2005.06.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.